Mónica-Musso

Monica Musso

PhD in Mathematics, University of Pisa, Italy (1998)
Bachelor degree in Mathematics, University of Torino, Italy (1992)

Position: Full Professor

Institution: Pontificia Universidad Católica de Chile

Research area: Nonlinear Analysis.

Contact:

Emailmmusso@mat.puc.cl

Phone: +562 2354 5816

Adress: Vicuña Mackenna 4860. Santiago, Chile.

Publications

  • Deng, Shengbing; Garrido, Danilo; Musso, Monica. Multiple blow-up solutions for an exponential nonlinearity with potential in R2. Nonlinear Anal. 119 (2015), 419–442. pdf
  • Deng, Shengbing; Musso, Monica Critical points of the Trudinger-Moser trace functional with high energy levels. Ann. Inst. H. Poincaré Anal. Non Linéaire 32 (2015),no. 1, 59–95.  pdf
  • del Pino, Manuel; Mahmoudi, Fethi; Musso, Monica Bubbling on boundary submanifolds for the Lin-Ni-Takagi problem at higher critical exponents. J. Eur. Math. Soc. (JEMS)16 (2014), no. 8, 1687–1748. pdf
  • Deng, Shengbing; Garrido, Danilo; Musso, Monica. Bubbling solutions for an exponential nonlinearity in R2. Differential Equations 257 (2014), no. 7, 2259–2302. pdf
  • Musso, Monica; Yang, Jun Curve-like concentration layers for a singularly perturbed nonlinear problem with critical exponents. Comm. Partial Differential Equations 39(2014), no. 6, 1048–1103. pdf
  • Del Pino, Manuel; Musso, Monica; Pacard, Frank; Pistoia, Angela. Torus action on Sn  and sign-changing solutions for conformally invariant equations. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 12 (2013), no. 1, 209–237. pdf
  • Ge, Yuxin; Musso, Monica; Pistoia, Angela; Pollack, Daniel. A refined result on sign changing solutions for a critical elliptic problem. Commun. Pure Appl. Anal. 12(2013),no. 1, 125–155. pdf
  • Musso, Monica; Pacard, Frank; Wei, Juncheng Finite-energy sign-changing solutions with dihedral symmetry for the stationary nonlinear Schrödinger equation. J. Eur. Math. Soc. (JEMS) 14 (2012), no. 6, 1923–1953. pdf
  • Musso, Monica; Wei, Juncheng. Nonradial solutions to critical elliptic equations of Caffarelli-Kohn-Nirenberg type. Int. Math. Res. Not. IMRN2012, no. 18, 4120–4162. pdf
  • del Pino, Manuel; Musso, Monica; Pacard, Frank. Solutions of the Allen-Cahn equation which are invariant under screw-motion. Manuscripta Math. 138 (2012), no. 3-4, 273–286. pdf
  • del Pino, Manuel; Musso, Monica; Ruf, Bernhard. Beyond the Trudinger-Moser supremum. Calc. Var. Partial Differential Equations 44 (2012), no. 3-4, 543–576. pdf
  • del Pino, Manuel; Esposito, Pierpaolo; Musso, Monica. Nondegeneracy of entire solutions of a singular Liouvillle equation. [Nondegeneracy of entire solutions of a singular Liouville equation] Proc. Amer. Math. Soc. 140 (2012), no. 2, 581–588. pdf
  • Ao, Weiwei; Musso, Monica; Wei, Juncheng. Triple junction solutions for a singularly perturbed Neumann problem. SIAM J. Math. Anal. 43 (2011), no. 6, 2519–2541. pdf
  • Del Pino, Manuel; Musso, Monica; Pacard, Frank; Pistoia, Angela Large energy entire solutions for the Yamabe equation. J. Differential Equations 251 (2011), no. 9, 2568–2597. pdf
  • Ao, Weiwei; Musso, Monica; Wei, Juncheng. On spikes concentrating on line-segments to a semilinear Neumann problem. J. Differential Equations 251 (2011), no. 4-5, 881–901.pdf
  • Dávila, Juan; Del Pino, Manuel; Musso, Monico. Bistable boundary reactions in two dimensions. Arch. Ration. Mech. Anal. 200 (2011), no. 1, 89–140. pdf
  • Ge, Yuxin; Musso, Monica; Pistoia, Angela Sign changing tower of bubbles for an elliptic problem at the critical exponent in pierced non-symmetric domains. Comm. Partial Differential Equations 35 (2010), no. 8, 1419–1457. pdf
  • Del Pino, Manuel; Musso, Monica; Pacard, Frank Bubbling along boundary geodesics near the second critical exponent. J. Eur. Math. Soc. (JEMS) 12 (2010), no. 6, 1553–1605.pdf
  • del Pino, Manuel; Esposito, Pierpaolo; Musso, Monica. Two-dimensional Euler flows with concentrated vorticities. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6381–6395. pdf
  • Musso, Monica; Pistoia, Angela Tower of bubbles for almost critical problems in general domains. J. Math. Pures Appl. (9) 93 (2010), no. 1, 1–40.
  • Del Pino, Manuel; Musso, Monica; Ruf, Bernhard. New solutions for Trudinger-Moser critical equations in R2. J. Funct. Anal. 258 (2010), no. 2, 421–457. pdf
  • Musso, Monica; Pistoia, Angela. Erratum to: Persistence of Coron’s solution in nearly critical problems. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 8 (2009), no. 1, 207–209.
  • Clapp, Mónica; Musso, Monica; Pistoia, Angela. Multipeak solutions to the Bahri-Coron problem in domains with a shrinking hole. J. Funct. Anal. 256 (2009), no. 2,275–306. pdf
  • Clapp, Mónica; Muñoz, Claudio; Musso, Monica. Singular limits for the bi-Laplacian operator with exponential nonlinearity in R4. Ann. Inst. H. Poincaré Anal. Non Linéaire25 (2008), no. 5, 1015–1041. pdf
  • Dávila, Juan; del Pino, Manuel; Musso, Monica; Wei, Juncheng. Fast and slow decay solutions for supercritical elliptic problems in exterior domains. Calc. Var. Partial Differential Equations 32 (2008), no. 4, 453–480. pdf
  •  Musso, Monica; Pistoia, Angela. Sign changing solutions to a Bahri-Coron’s problem in pierced domains. Discrete Contin. Dyn. Syst. 21 (2008), no. 1, 295–306. pdf
  • del Pino, Manuel; Musso, Monica; Pacard, Frank Boundary singularities for weak solutions of semilinear elliptic problems. J. Funct. Anal. 253 (2007), no. 1, 241–272. pdf
  • Dávila, Juan; del Pino, Manuel; Musso, Monica The supercritical Lane-Emden-Fowler equation in exterior domains. Comm. Partial Differential Equations 32 (2007), no. 7-9,1225–1243. pdf
  • Musso, Monica; Pistoia, Angela. Persistence of Coron’s solution in nearly critical problems. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 6 (2007), no. 2, 331–357. pdf
  • Musso, Monica; Pejsachowicz, Jacobo; Portaluri, Alessandro. Morse index and bifurcation of p-geodesics on semi Riemannian manifolds. ESAIM Control Optim. Calc. Var. 13 (2007), no. 3, 598–621.pdf
  • Dávila, Juan; del Pino, Manuel; Musso, Monica; Wei, Juncheng Standing waves for supercritical nonlinear Schrödinger equations. J. Differential Equations 236 (2007),no. 1, 164–198. pdf
  • Esposito, Pierpaolo; Musso, Monica; Pistoia, Angela On the existence and profile of nodal solutions for a two-dimensional elliptic problem with large exponent in nonlinearity. Proc. Lond. Math. Soc. (3) 94 (2007), no. 2, 497–519. pdf
  • Musso, Monica; Pistoia, Angela Sign changing solutions to a nonlinear elliptic problem involving the critical Sobolev exponent in pierced domains. J. Math. Pures Appl. (9) 86 (2006), no. 6, 510–528. pdf
  • Musso, Monica; Wei, Juncheng Stationary solutions to a Keller-Segel chemotaxis system. Asymptot. Anal. 49 (2006), no. 3-4, 217–247. pdf
  • Dávila, Juan; del Pino, Manuel; Musso, Monica; Wei, Juncheng Singular limits of a two-dimensional boundary value problem arising in corrosion modelling. Arch. Ration. Mech. Anal. 182 (2006), no. 2, 181–221.pdf
  • Del Pino, Manuel; Kowalczyk, Michał; Musso, Monica Variational reduction for Ginzburg-Landau vortices. J. Funct. Anal. 239 (2006), no. 2, 497–541.pdf
  • Esposito, Pierpaolo; Musso, Monica; Pistoia, Angela Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent. J. Differential Equations 227 (2006), no. 1, 29–68. pdf
  • Del Pino, Manuel; Dolbeault, Jean; Musso, Monica Multiple bubbling for the exponential nonlinearity in the slightly supercritical case. Commun. Pure Appl. Anal. 5(2006), no. 3, 463–482. pdf
  • Del Pino, Manuel; Musso, Monica Bubbling and criticality in two and higher dimensions. Recent advances in elliptic and parabolic problems, 41–59, World Sci. Publ., Hackensack, NJ, 2005.
  • Dávila, Juan; del Pino, Manuel; Musso, Monica Concentrating solutions in a two-dimensional elliptic problem with exponential Neumann data. J. Funct. Anal. 227(2005), no. 2, 430–490. pdf
  • Del Pino, Manuel; Kowalczyk, Michal; Musso, Monica Singular limits in Liouville-type equations. Calc. Var. Partial Differential Equations 24 (2005), no. 1, 47–81. pdf
  • Musso, Monica; Pejsachowicz, Jacobo; Portaluri, Alessandro A Morse index theorem for perturbed geodesics on semi-Riemannian manifolds. Topol. Methods Nonlinear Anal. 25 (2005), no. 1, 69–99.
  • Del Pino, Manuel; Musso, Monica; Pistoia, Angela. Super-critical boundary bubbling in a semilinear Neumann problem. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005),no. 1, 45–82. pdf
  • Del Pino, Manuel; Dolbeault, Jean; Musso, Monica The Brezis-Nirenberg problem near criticality in dimension 3. J. Math. Pures Appl. (9) 83 (2004), no. 12, 1405–1456. pdf
  • Del Pino, Manuel; Dolbeault, Jean; Musso, Monica. Duality in sub-supercritical bubbling in the Brezis-Nirenberg problem near the critical exponent. Partial differential equations and inverse problems, 339–350, Contemp. Math., 362, Amer. Math. Soc., Providence, RI, 2004. pdf
  • Del Pino, Manuel; Dolbeault, Jean; Musso, Monica A phase plane analysis of the “multi-bubbling” phenomenon in some slightly supercritical equations. Monatsh. Math. 142 (2004), no. 1-2, 57–79. pdf
  • Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Erratum: “Two-bubble solutions in the super-critical Bahri-Coron’s problem” [Calc. Var. Partial Differential Equations 16 (2003), no. 2, 113–145; MR1956850]. Calc. Var. Partial Differential Equations 20(2004), no. 2, 231–233.
  • Clapp, Mónica; del Pino, Manuel; Musso, Monica. Multiple solutions for a non-homogeneous elliptic equation at the critical exponent. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 1, 69–87. pdf
  • Musso, Monica; Pistoia, Angela Double blow-up solutions for a Brezis-Nirenberg type problem. Commun. Contemp. Math. 5 (2003), no. 5, 775–802. pdf
  • Del Pino, Manuel; Musso, Monica Super-critical bubbling in elliptic boundary value problems. Variational problems and related topics (Japanese) (Kyoto, 2002).Sūrikaisekikenkyūsho Kōkyūroku No. 1307 (2003), 85–108. pdf
  • Del Pino, Manuel; Dolbeault, Jean; Musso, Monica “Bubble-tower” radial solutions in the slightly supercritical Brezis-Nirenberg problem. J. Differential Equations 193(2003), no. 2, 280–306. pdf
  • Del Pino, Manuel; García-Melián, Jorge; Musso, Monica Local bifurcation from the second eigenvalue of the Laplacian in a square. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3499–3505 (electronic). pdf
  • Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Multi-bubble solutions for slightly super-critical elliptic problems in domains with symmetries. Bull. London Math. Soc.35 (2003), no. 4, 513–521.
  • Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Two-bubble solutions in the super-critical Bahri-Coron’s problem. Calc. Var. Partial Differential Equations 16(2003), no. 2, 113–145. pdf
  • Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Multi-peak solutions for super-critical elliptic problems in domains with small holes. J. Differential Equations 182(2002), no. 2, 511–540. pdf
  • Musso, Monica; Pistoia, Angela. Multispike solutions for a nonlinear elliptic problem involving the critical Sobolev exponent. Indiana Univ. Math. J. 51 (2002), no. 3, 541–579. pdf
  • Musso, Monica New nonlinear equations with soliton-like solutions. Lett. Math. Phys.57 (2001), no. 2, 161–173. pdf
  • Musso, Monica; Passaseo, Donato Some nonlinear elliptic equations in RN. Nonlinear Anal. 39 (2000), no. 7, Ser. A: Theory Methods, 837–860. pdf
  • Musso, Monica; Passaseo, Donato Nontrivial solutions of some nonlinear elliptic problems. Comm. Partial Differential Equations 24 (1999), no. 9-10, 1655–1708. pdf
  • Musso, Monica; Passaseo, Donato Multiple solutions of Neumann elliptic problems with critical nonlinearity. Discrete Contin. Dynam. Systems 5 (1999), no. 2, 301–320. pdf
  • Musso, Monica. Existence and multiplicity of solutions for nonlinear elliptic equations. (Italian) Boll. Unione Mat. Ital. Sez. A Mat. Soc. Cult. (8) 1 (1998), suppl.,141–144.
  • Musso, Monica; Passaseo, Donato Multibump solutions for a class of nonlinear elliptic problems. Calc. Var. Partial Differential Equations 7 (1998), no. 1, 53–86. pdf
  • Musso, Monica; Passaseo, Donato Nonlinear elliptic problems approximating degenerate equations. Proceedings of the Second World Congress of Nonlinear Analysts, Part 8 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 8, 5071–5076. pdf
  • Musso, Monica; Passaseo, Donato. On the number of positive solutions of some nonlinear elliptic problems. Houston J. Math. 23 (1997), no. 4, 685–708.
  • Musso, Monica; Passaseo, Donato. Sign changing solutions of nonlinear elliptic equations. Adv. Differential Equations 1 (1996), no. 6, 1025–1052.
  • Musso, Monica; Passaseo, Donato Positive solutions of nonlinear elliptic problems approximating degenerate equations. Topol. Methods Nonlinear Anal. 6 (1995), no. 2,371–397. pdf